# SDR AALA20141007001

- Difficulty date: October 3, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 52,750 hours, 6,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 CABIN DOOR LOWER AFT EDGE DEFORMED.  REPAIRED IAW SRM 52-10-01-2R8 FIGURE 202.
